# SDR SWAA2024061902870

- Difficulty date: June 17, 2024
- Submitted: June 19, 2024
- Operation: Air carrier
- Aircraft: N487WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33854
- Aircraft time: 65,926 hours, 39,377 cycles
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Anti-Skid Valve
- Part number: UNKNOWN
- Condition: Out Of Limits
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ANTISKID INOP AFTER LANDING GEAR DOWN. LIGHT INTERMITTENT AFTER GO AROUND.<[01] PERFORMED FIM 32-42 TASK 804 FOUND MESSAGE BOX 1-4 OHM CHECK OF ANTISKID VALVES SHOW WHEEL 1 VALVE V9 TO BE ABOVE LIMIT(180-200) AT 1;967 TEMPERATURE CORRECTED OHMS. WHEEL 2;3; AND 4 VALVES ARE WITHIN LIMITS. PART ON ORDER.;[02] R/R POS 1 ANTISKID VALVE REF AMM 32-42-31. OPS CHECK GOOD.
